# SDR 07FDEA04336

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53985240
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN PANEL SECTION 19, BETWEEN FRAME 77-78, NEAR STGR 2-3 LT.  REPAIR PERFORMED BY BLEND OUT CORROSION AND FLAP PEENING IAW EA 6-5319-92171 AND RAS/DATLS/0002704/2005 ISSUE A.
